MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SRLP-265
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Date of Event 05/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued h.6.Health effect- impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported left side rupture confirmed via mri.The device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
 
Event or Problem Description
Device has been discarded.
 
Event or Problem Description
Healthcare professional additionally reported capsular contracture, baker grade iii.The device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17221329
Report Number9617229-2023-10550
Device Sequence Number3034762
Product Code FTR
UDI-Device Identifier10888628006881
UDI-Public10888628006881
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2020
Device Model NumberSRLP-265
Device Catalogue NumberSRLP-265
Device Lot Number2813694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer01/02/2024
01/02/2024
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date01/02/2024
01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight57 KG